UM

Browse/Search Results:  1-7 of 7 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Painlevé transcendents and the Hankel determinants generated by a discontinuous Gaussian weight Journal article
Mathematical Methods in the Applied Sciences, 2019,Volume: 42,Issue: 1,Page: 301-321
Authors:  Min C.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Asymptotics  Hankel Determinants  Ladder Operators  Orthogonal Polynomials  Painlevé Transcendents  Random Matrices  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
A characterization theorem for semi-classical orthogonal polynomials on non-uniform lattices Journal article
APPLIED MATHEMATICS AND COMPUTATION, 2018,Volume: 334,Page: 356-366
Authors:  Branquinho, A.;  Chen, Y.;  Filipuk, G.;  Rebocho, M. N.
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Orthogonal Polynomials  Divided-difference Operator  Non-uniform Lattices  Askey-wilson Operator  Semi-Classical Class  
Gap Probability Distribution of the Jacobi Unitary Ensemble: An Elementary Treatment, from Finite n to Double Scaling Journal article
STUDIES IN APPLIED MATHEMATICS, 2017,Volume: 140,Issue: 2,Page: 202-220
Authors:  Chao Min;  Yang Chen
Favorite  |  View/Download:16/0  |  Submit date:2018/10/30
The recurrence coefficients of a semi-classical Laguerre polynomials and the large n asymptotics of the associated Hankel determinant Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 4
Authors:  Han P.;  Chen Y.
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Hankel Determinant  Ladder Operator  Orthogonal Polynomials  
The largest eigenvalue distribution of the laguerre unitary ensemble Journal article
Acta Mathematica Scientia, 2017,Volume: 37,Issue: 2,Page: 439-462
Authors:  Shulin LYU;  Yang CHEN
Favorite  |  View/Download:4/0  |  Submit date:2019/02/12
Differential Equations  Orthogonal Polynomials  Painlev´e Equations  
Continuous and Discrete Painlevé Equations Arising from the Gap Probability Distribution of the Finite n Gaussian Unitary Ensembles Journal article
Journal of Statistical Physics, 2014,Volume: 157,Issue: 2,Page: 363-375
Authors:  Man Cao;  Yang Chen;  James Griffin
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Gap Probability  Painlevé Equations  Random Matrices